# SDR UALA2013032001745

- Difficulty date: March 16, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,466 hours, 23,080 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT SIGN LOOSE.  REPLACED OVERWING EXIT WING.
